Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the regularity of generalized convex functions


Author: J. H. B. Kemperman
Journal: Trans. Amer. Math. Soc. 135 (1969), 69-93
MSC: Primary 26.52
DOI: https://doi.org/10.1090/S0002-9947-1969-0265531-3
MathSciNet review: 0265531
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. F. Beckenbach and R. H. Bing, On generalized convex functions, Trans. Amer. Math. Soc. 58 (1945), 220-230. MR 0013169 (7:116c)
  • [2] P. L. Butzer and W. Kozakiewicz, On the Riemann derivatives for integrable functions, Canad. J. Math. 6 (1954), 572-581. MR 0064131 (16:230f)
  • [3] Z. Ciesielski, Some properties of convex functions of higher orders, Ann. Polon. Math. (Warsaw) 7 (1959), 1-7. MR 0109202 (22:89)
  • [4] A. Denjoy, Sur l'intégration des coefficients différentiels d'ordre supérieur, Fund. Math. 25 (1935), 272-326.
  • [5] P. Halmos, Measure theory, Van Nostrand, New York, 1950. MR 0033869 (11:504d)
  • [6] P. Hartman, Unrestricted n-parameter families, Rend. Circ. Mat. Palermo (2) 7 (1958), 123-142. MR 0105470 (21:4211)
  • [7] S. Karlin and W. J. Studden, Tchebycheff systems: with applications in analysis and statistics, Interscience, New York, 1966. MR 0204922 (34:4757)
  • [8] J. L. Kelley, General topology, Van Nostrand, New York, 1955. MR 0070144 (16:1136c)
  • [9] S. Kurepa, A property of a set of positive measure and its application, J. Math. Soc. Japan 13 (1961), 13-19. MR 0132141 (24:A1988)
  • [10] E. Moldovan, Sur une généralisation des fonctions convexes, Mathematica (Cluj) (2) 1 (1959), 49-80. MR 0136905 (25:366)
  • [11] P. Montel, Sur les polynomes d'approximation, Bull. Soc. Math. France 46 (1918), 151-192. MR 1504777
  • [12] M. I. Morozov, On some problems on the uniform approximation of a continuous function by means of functions in an interpolation class, Izv. Akad. Nauk SSSR Ser. Mat. 16 (1952), 75-100. (Russian) MR 0046401 (13:728b)
  • [13] A. Ostrowski, Über die Funktionalgleichung der Exponentialfunktion und verwandte Funktionalgleichungen, Jber. Deutsch. Math.-Verein. 38 (1929), 54-62.
  • [14] M. M. Peixoto, On the existence of a derivative of generalized convex functions, Summa Brasil. Math. 2 (1948), 35-42. MR 0027038 (10:239d)
  • [15] G. Pólya, On the mean value theorem corresponding to a given linear homogeneous differential equation, Trans. Amer. Math. Soc. 24 (1922), 312-324. MR 1501228
  • [16] G. Pólya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis. II, Springer-Verlag, Berlin, 1925.
  • [17] T. Popoviciu, Sur quelques propriétés des fonctions d'une ou de deux variables réelles, Mathematica (Cluj) 8 (1934), 1-85.
  • [18] -, Notes sur les fonctions convexes d'ordre superieur (I), Mathematica (Cluj) 12 (1936), 81-92.
  • [19] -, Les fonctions convexes, Actualités Sci. Indust., No. 992, Hermann, Paris, 1944. MR 0018705 (8:319a)
  • [20] -, Sur le reste dans certaines formules linéaires d'approximation de l'analyse, Mathematica (Cluj) (2) 1 (1959), 95-142. MR 0129531 (23:B2567)
  • [21] L. Schwartz, Théorie des distributions, Vol. I, Actualités Sci. Indust., No. 1091, Hermann, Paris, 1950. MR 0035918 (12:31d)
  • [22] L. Tornheim, On n-parameter families of functions and associated convex functions, Trans. Amer. Math. Soc. 69 (1950), 457-467. MR 0038383 (12:395d)
  • [23] O. Haupt and H. Künneth, Geometrische Ordnungen, Springer-Verlag, New York, 1967. MR 0227907 (37:3491)
  • [24] Z. Nehari, Disconjugate linear differential operators, Trans. Amer. Math. Soc. 129 (1967), 500-516. MR 0219781 (36:2860)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26.52

Retrieve articles in all journals with MSC: 26.52


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0265531-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society